# SDR CA140905001

- Difficulty date: September 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Clamp
- Part number: M850526
- Condition: Damaged
- Location: Edp Case Drain
- Component: Edp, Parkerhanfin
- Component part number: 6617303
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 HYDRAULIC SYS FAILED IN FLIGHT.  BEYOND 30 MIN, SYSTEM DEPLETED INVESTIGATION FOUND THE NR 1 HYDRAULIC SYS CASE DRAIN LINE, PN: 82974216-003, AIPC REF: 29-00-01, FIG 5, ITEM 60, WAS FOUND CHAFED THROUGH BY A LOOP P, CLAMP,  THE CUSHION MATERIAL WAS MISSING FROM THE CLAMP LT HYD SYS CASE DRAIN LINE FROM FILTER UNION TO FIREWALL AFT REMOVED FOR REPAIR AND THEN RE-INSTALLED.  THE CUSHIONING MATERIAL ON THE AFFECTED LOOP CLAMPS APPEAR TO BE BLUE IN COLOR, HEAT RESISTANT TO 500 DEG F.  THE CUSHIONING MATERIAL IAW PN & MIL-C-85052/2B SHOULD BE PURPLE IN COLOR, PHOSPHATE ESTER FLUID RESISTANT.
